# SDR A6WA200940116

- Difficulty date: March 2, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 12,885 hours, 11,886 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT FS 621.00 AFT LINTEL FITTING AREA.  AFT PRESSURE BULKHEAD AT FS 621.00 AT LINTEL FITTING AREA REPAIRED IAW REO 601R-53-61-1230, REV D.  (K)
